# SDR ASAA2016012115209

- Difficulty date: January 21, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69353642
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF L2 DOOR SILL WEB BS 986-992 FOUND CRACKED STR TIE AT STR 19L, BS 986. ACFT GROUNDED.  R & R STRINGER CLIP IAW SRM 51-40-02-0G-0.
